whyPANDAS Posted May 1, 2016 Report Share Posted May 1, 2016 (edited) just started Rituximab for son, who has long history of tick borne illnesses. and PANDAS. He is 21. He has been severely agitated for a couple months since stopped antibiotics and IVIG. He is blown up by Prednisone. Mayo Clinic recommended this but seems not to acknowledge possibility that TBI may still be present. Son having breathing problems...wonder if it is Rituximab, Prednisone or may Babesia which has reared its head.when he is immune suppressed by Prednisone. Very upset and don't know where to turn. Dont know anyone whose child has had rituximab. Would appreciate any communication. Edited May 1, 2016 by whyPANDAS Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now